It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro withdrawal
Apr 12, 2007
I haven't posted ibn quite awhile, but know I fell like I am in deep . I quit taking lexapro about eight days ago after I go tfed up with everything. After switching doses from 10 to 20, I started to get naseous everyday, I tried to go back down to 10, but it didn't seem to help. I have some more, but I can't bring myself to take it. I hate it, I've been on this crap for over 6 months and now I feel trapped on it.
I feel so horrible right now, I hate my doctor, what a frickin moron, he said lexapro was easy to get off of after I told him how getting off paxil was hell. I feel like I've been tricked. I knowI it is wrong to quit cold turkey, but it's been 8 days and I'm just going to stick it out. At least I haven't had any hallucinations. I'm just dizzy, and I can't really turn my head to look at anything or even my eyes, this causes weird electric pulses in my head and arms. It's a real party.





All times are GMT -7. The time now is 08:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!